# SDR SWAA2016022549374

- Difficulty date: January 27, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,104 hours, 54,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN AT TE, AFT OF REAR SPAR, RSS 251 FASTENER HOLE CRACKED.  REPAIRED SKIN IAW ER & EA.
